# SDR AALA2000322

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CANT FRAME ATTACH ANGLE CRACKED 3 INCH LONG RIGHT SIDE OF STAIRS AT STAIR ACT.  FOUND PREVIOUS REPAIR DOUBELR HAD 2 INCH CRACK, PREVIOUS CANT ANGLE REPAIR CRACKED PAST STOP DRILL.  STOP DRILLED CRACKED CANT FRAME AND REPLACED CRACKED DOUBLER PER SRM 53-01 FIG 2 PAGE 10.  (M)
